# SDR ASAA2019032729087

- Difficulty date: March 27, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 42,790 hours, 13,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5348002820600
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER/CREW LT/SIDE DOOR LOWER FWD GIRT BAR FITTING CORRODED. GROUNDED - YES. REMOVED CORROSION AND FOUND WITHIN LIMITS IAW A320 SRM 53-41-174. ORIG .098 REMOVED .013. REMAINING .085. ALODINED AND PRIMED IAW A320 SRM 51-75-12. TOPCOATED IAW A320 51-75-12. REMOVED AND REINSTALLED PLATE IAW A320 SRM 52-13-31.
